MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that a patient implanted with a deep brain stimulation (dbs) system passed away.The cause of death is unknown.No further information has been obtained.
 
Event or Problem Description
It was reported that a patient implanted with a deep brain stimulation (dbs) system passed away.The cause of death is unknown.No further information has been obtained.Additional information was received stating that according to the treating neurologist, the cause of death was reported as a heart attack.No patient symptoms, device malfunctions, or adverse events preceding the death were reported.Based on the physician's assessment, the death was not considered related to the dbs device or therapy.No information was provided regarding any recent procedures that may have caused or contributed to the death.No autopsy results were available.Information regarding comorbidities that may have contributed to the patient's death was not provided.No further information has been obtained.
 
Additional Manufacturer Narrative
Block b2: approximated based on the date the manufacturer became aware of the event.Block b3: approximated based on the date the manufacturer became aware of the event.Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c, serial number: na, batch/lot number: 36188564, model/catalog description: suretek burr hole cover kit, unique identifier (udi) #: (b)(4).Model number/catalog number: db-2203-45, serial number: (b)(6), batch/lot number: 5002379, model/catalog description: argyle lead 45cm sterile kit, unique identifier (udi) #: (b)(4).Model number/catalog number: db-2203-45 serial number: (b)(6), batch/lot number: 5002245, model/catalog description: argyle lead 45cm sterile kit, unique identifier (udi) #: (b)(4).Model number/catalog number: db-3216-55, serial number: (b)(6), batch/lot number: 5001327, model/catalog description: argyle extension 55cm sterile kit, unique identifier (udi) #: (b)(4).Model number/catalog number: db-3216-55, serial number: (b)(6), batch/lot number: 5001630, model/catalog description: argyle extension 55cm sterile kit, unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
Correction to the initial mdr in block(s) b2.Block b2: approximated based on the date the manufacturer became aware of the event.Block b3: approximated based on the date the manufacturer became aware of the event.Block d.2b; additional applicable product codes: nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c serial number: na batch/lot number: 36188564 model/catalog description: suretek burr hole cover kit unique identifier (udi) #: (b)(4).Model number/catalog number: db-2203-45 serial number: (b)(6) batch/lot number: 5002379 model/catalog description: argyle lead 45cm sterile kit unique identifier (udi) #: (b)(4).Model number/catalog number: db-2203-45 serial number: (b)(6).Batch/lot number: 5002245 model/catalog description: argyle lead 45cm sterile kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-3216-55 serial number: (b)(6) batch/lot number: 5001327 model/catalog description: argyle extension 55cm sterile kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-3216-55 serial number: (b)(6).Batch/lot number: 5001630 model/catalog description: argyle extension 55cm sterile kit.Unique identifier (udi) #: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50145823
Report Number3006630150-2026-05599
Device Sequence Number10656639
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)270422(10)785637
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number785637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age79 YR
Patient SexFemale